Is there a way to re-set my system to be able to take other anti anxiety medications again?
Gentamicin ruined my system. I can no longer take anto anxiety medications other than ativan?
- 20 May 2016 by Lolis0515
- 23 May 2016
- ativan, anxiety, gentamicin, medication, system
Added 20 May 2016:
Is there a way to re-set my system to be able to take other anti anxiety medications?
Gentamicin can definitely be toxic, especially to hearing ability. I've never taken it. I did, however, read some professional info on Gentamicin. I haven't seen a single mention of the drug having anything to do with affecting anti-anxiety drugs. Heather Ashton, who wrote The Ashton Manual and is considered an expert on benzodiazepines, writes about one class of antibiotics, the fluoroquinilones, displacing benzos from the GABA receptor sites. Gentamicin doesn't belong to that class. Although you believe Gentamicin has caused this problem, it may be time for you to look for other reasons. Medical documentation just doesn't support your theory.
Thank you very much for your input. I too have not been able to find any supporting documentation. I've always been "the one patient" where I've been an exception to the rule... I recently took 2mg of Clonazepam and got very I'll... thankfully I'm back on Ativan but it's not as effective as it used to be. My group of doctors don't know how else to help me get off the Ativan since it's the only med that helps with the dizziness and to help me sleep...
Lolis; I have to agree with Kevin I can't find any way shape or form that Gentamicin has any negative effects on any of the benzodiaziapines. But many people after you have been on one for a while they become less effective, And the doctor has to change you to one of the others for a while until your system well work with the other ones you have been on before. Sorry can't be of more help. But I think for now you well have to stick with the Ativan for a while and see what happens later if the doctor well try one that worked better before for you. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2012 • 5 answers
Posted 8 Jan 2013 • 5 answers
Posted 30 Aug 2013 • 4 answers
So I am on Ativan 0.5mg has anyone ever experienced lightheadednes from this medication. I'm feeling
Posted 22 Sep 2015 • 3 answers
Posted 12 Oct 2016 • 0 answers